# SDR FDEA201907011450

- Difficulty date: July 1, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 65,850 hours, 22,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N371088
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION APU RT ACCESS DOOR FUSELAGE CUTOUT STRUCTURE FWD END, APPROX. BS.1887.5, INNER SURFACE, JUST AFT OF THE APU FIREWALL. EVAL. CORROSION DAMAGE WITH 100% MATERIAL LOSS OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER IAW SRM 53-80-01-2R REPAIR 3 ON FUSELAGE SKIN AT FWD END OF APU RT ACCESS DOOR CUT OUT BS.1887.5.
